# SDR IPXA12571760

- Difficulty date: January 25, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 879 Lbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CABIN FLOOR SEAT TRACK SPLICE STA 879, LBL 24 CORRODED.     R & R SEAT TRACK SPLICE 143N5490-4.
